# SDR USAA2010030890522

- Difficulty date: February 23, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65557573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - EXFOLIATION CORROSION ON HAT CHANNEL AT BS 278 IN FORWARD LAV PAN AREA.  REPLACED HAT CHANNEL AT BS 278 IN FORWARD LAV PAN AREA IAW SRM 51-10-02, 51-40-03 & DRAWING  65-45802.
